# SDR USAA2012032000020

- Difficulty date: February 29, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 98,374 hours, 18,880 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148T13031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK IN STRINGER CLIP AT BS 1702, S2R.  REPLACED STRINGER CLIP AT BS 1702, S2R IAW B767 SRM 51-40-05-0G, FIG 201.
